# SDR REXA2015122801250

- Difficulty date: December 28, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT RAIL AT LBL 45, HAS PITTING & SURFACE CORROSION IN MULTIPLE LOCATIONS, BETWEEN FS 364 TO FS 559+80.  R & R LT SIDE SEAT RAIL FROM FS 364 TO 559+80, REF STEPS 1 - 3 FOR WORK PERFORMED.
